# SDR MALA954326

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 2731141001
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED INSPECTION, MAINTENANCE FOUND LEFT FLAP TRACK ROLLER DOUBLER, PN 27-31141-001, WORN AT WS 27.103.  REPAIRS WERE COMPLETED THROUGH A PART FOR PART REPLACEMENT IAW FAC SRM 51-00-00, PAGE 4, FAC ARP 57-20-9424, AND FAC LAR 95-MALA-056 AND STANDARD PRACTICES.  (X)
